MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-L 15 FR X 19 CM RETR; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-L 15 FR X 19 CM RETR; CATHETER, HEMODIALYSIS, IMPLA
Catalog Number CS-15192-VFE
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The customer returned one connector assembly with compression cap and both pinch clamps with inserts.Visual inspection revealed three fracture points on the arterial pinch clamp.The first fracture site exhibited white stress markings at the point of breakage.Examination with the keyence revealed the material appeared to be slightly twisted.The other two fracture points exhibited no white stress markings and examination with the keyence revealed the edges of the separation were smooth with small ridges.Further examination of the sample revealed the venous pinch clamp insert was broken.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit instructs the user, "air embolism can occur if air is allowed to enter a vascular access device or vein.Do not leave open needles or uncapped, unclamped catheters in venous puncture site.Examine catheter and extension lines before and after each treatment for any signs of damage." the report of a fractured pinch clamp was confirmed through investigation of the returned sample.Visual analysis revealed three fracture points on the arterial pinch clamp.The first fracture site exhibited white stress markings.Examination with the keyence revealed the material appeared to be twisted.The other two fracture points exhibited no white stress markings and examination with the keyence revealed the edges of the separation were smooth with small ridges.Further examination of the sample revealed the venous pinch clamp insert was broken.A device history record review was performed, and no relevant findings were identified.The manufacturing site was contacted and it was determined that the defect is not likely manufacturing or supplier related.If the molding affected the brittleness of the component, it likely would have broken during handling in the production area.It is possible that stress during repeated use could contribute to this issue.Sustaining was also contacted as part of this investigation and it was determined that the appearance of this damage is not consistent with damage due to solvent deterioration.Based on the customer report and returned sample, the root cause could not be determined.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that on 23apr2026, the extension line pinch clamp fractured after the catheter had been in use for approximately one month.There were no reports of patient injury, harm, or adverse health consequences associated with this event.The patient's condition was reported as "fine".No additional medical intervention was reported beyond removal of the affected device, and replacement with another device.

Brand Name
ARROW HEMODIALYSIS SET: 2-L 15 FR X 19 CM RETR
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
angela meister
3015 carrington mill blvd
morrisville 27560
MDR Report Key25433914
Report Number9680794-2026-00450
Device Sequence Number10205225
Product Code PPO
UDI-Device Identifier10801902154245
UDI-Public(01)10801902154245(11)250708(17)280510(10)33F25F0462(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCS-15192-VFE
Device Lot Number33F25F0462
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/12/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2026
Initial Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.
Patient SexUnknown